CSN Login
Members Online: 14

A year after treatment and still nauseated

DpsyDoo
Posts: 2
Joined: Aug 2013

I completed my 6-week crash treatment of 37 radiation treatments and 6 chemo treatments a year ago the end of August 2012.  So far nothing new is growing, Thank God.  My only problem seems to be that nearly every morning, afater I've been awake or up for 20 minutes or so, I get very nauseated.  I rarely vomit or have dry heaves, but feel terrible all over.  The doctors, after CAT scans every three months and a CAT/PET scan last month, have found no reason for it.  Had a colonoscopy because they saw "something in the rectum" which turned out to be nothing and I don't need to have another of those fun proceedures for 10 years!  Does anyone else have this same nausea?  My chemo drugs were Paclitaxel (Taxol) andCarobplatin (Paraplatin). 

dennycee
Posts: 644
Joined: Mar 2011

Wow.  This is a new one.  My only thought is that it might be one of your medications or vitamin supplements.   Sometimes the drs don't always pick up on medicine issues.  Go over your med list with a pharmacist and see what is said.  Sorry.  Wish I could offer more help and ideas.  

DpsyDoo
Posts: 2
Joined: Aug 2013

Thanx for the suggestion.  I'm not taking any vitamins and the meds I'm on now, I've been on for a long time, before I was diagnosed, for unrelated problems.  I will try the pharmacist tho and will probably get better answers than I do from the doc, duh, he don't know from sic 'em!

dennycee
Posts: 644
Joined: Mar 2011

Did the onco send you to the gastroenterologist?  Have you consulted your primary care physician?   Mine has helped address problems the onco could not help.  

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network